# SDR 07FDEA00595

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E TRACK SUPPORT RIB AT STA XOS 1005 EXISTING REPAIR ANGLE.  REMOVED SLAT TRACK DOOR FOR ACCESS IAW MM 57-21-01-2.  REPLACED DAMAGED RIB IAW DWG ARB1096.  REINSTALLED SLAT TRACK DOOR IAW MM 57-21-01-2.
